It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 18 of 18 for tricor fatigue. (0.003 seconds)


... ALL of his symptoms are those that people get on statins, however, I know Tricor is not a statin, but, since both statins and fenofibrates lower cholesterol, and Tricor is relatively new, I wonder if Tricor id heading down the troubled path statins are on. ... (7 replies)
... So at that time, I was on both Tricor and Lipitor. ... (4 replies)
... My husband recently started taking Tricor in addition to Lipitor. The Tricor replaced Lopid. His symptoms are extreme fatigue, some mental fuzziness and forgetfulness and increased depression. ... (2 replies)

Tricor
Jun 10, 2002
... I went off everything for 6 months and never felt so good. BUT my TC went to 325 and TRIS to 600, so I had to go on something. The Dr. put me on Tricor 160mg every other day. ... (4 replies)
... me blood work done and my total cholesterol was 170. However, my trigs were at 1800! The dr immediately put me on Tricor. After the second dose I felt an extreme fatigue or general weakness throughout my body especially in the evening and at night. Anyone else have this problem? ... (6 replies)
... me blood work done and my total cholesterol was 170. However, my trigs were at 1800! The dr immediately put me on Tricor. After the second dose I felt an extreme fatigue or general weakness throughout my body especially in the evening and at night. Anyone else have this problem? ... (6 replies)
... me blood work done and my total cholesterol was 170. However, my trigs were at 1800! The dr immediately put me on Tricor. After the second dose I felt an extreme fatigue or general weakness throughout my body especially in the evening and at night. Anyone else have this problem? ... (6 replies)
Tricor
Jun 10, 2002
... weeks and can truthfully say i feel no side effects. maybe a little fatigue in the legs at times of strenuous exertion, maybe a minor headache or two. ... (4 replies)
... Hello all. I am wondering if anyone taking tricor is experiencing leg pain and fatigue? ... (4 replies)
... I would like others to share their experiences while on Tricor. I take 160mg. My numbers were something close to: Total 314 HDL 46 and LDL 194. Triglycerides were 369. VLD 74 TC/HDL: 6.9 I don't understand all that but was told I have Hyperlipidemia? and that it is a familial trait. Have others been successful on this medication at lowering their Trig. and upping the... (5 replies)
Too much medicine?
Nov 27, 2005
... I was on both drugs nearly 2 years ago, and the addition of Tricor induced serious muscle pain and profound weakness that I took over a year to recover from. ... (4 replies)
Too much medicine?
Nov 27, 2005
... Well I'm glad to see a dr. actually think someone is taking too much meds. How high were your numbers before the meds.? I have not heard good things about mixing Lipitor and Tricor. Definitely time to have a heart to heart talk with your reg. dr. I'm not familiar with the dose of Tricor, but even 20 mgs. of Lipitor is alot, unless U have some major risk problems. Take care,... (4 replies)
... Husband being tested for neuromuscular disese....I think symptoms are from Tricor...symptoms are: Weakness, fatigue, rash, itching, muscle twitches. muscle weakness and degeneration, big stomach (bloated we think), cramping in leg and legs hurt from knee down, sometimes body hurts. He stopped taking it Sun....and yesterday broke out into rash from knee down. I HOPE it is the... (5 replies)
... that can indicate serious statin related problems... Also, did your muscle weakness and fatigue go away after stopping the first statin? ... (10 replies)
... and I also take tricor which just enhances the whole muscle pain problem. ... (7 replies)
Lovastatin
Jun 22, 2006
... My own primary care doctor had muscle pains with lipitor. He switched to crestor and they have not returned, so I said I'd try it and see (after having pain with lipitor, and then zocor). All my doctors have said that they see this a lot - one statin may cause intolerable side effects while another may not. While they all acheive their lipid lowering effects by essentially... (1 replies)
Too much medicine?
Nov 27, 2005
... sked if I had been feeling muscle fatigue. Examined me for the bronchitis and then another shorter lecture on too much being a bad thing. Currently I am taking Tricor at 145 mg. and Lipitor at 20 mg. Is anyone familiar with the research about muscle damage? ... (4 replies)
... that kept coming in waves. Then he started to have muscle pain and fatigue after halving the dose and only taking it for two days. We read up on side effects and the muscle damage part was just too much. Expensive too! ... (2 replies)


Associated Tags: crestor, lipitor, lopid, lovastatin, mevacor, simvastatin, welchol, zetia, zocor

Pages: 1

All times are GMT -7. The time now is 08:39 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!